I find Cipla gives me a very dry mouth especially at night. I drink a lot of water early in the evening which seems to help. I am okay with other brands like Accord and Sun Pharma.
Janet, thank you SO much for letting me know there are several types of Letrozole. I take Tevla and for 3 years, there were no side effects. Now I have a very dry mouth, which makes it difficult to swallow. Has anyone heard of this side effect? Vicki.....
I have been taking Letrozole (Teva) for three years, and no side effects until recently. My mouth is very dry, which makes it hard to swallow. Has anyone had this side effect?
Thanks Janet - that's helpful and I will try to do that. Cipra seemed to make me more achey generally but as I only took Accord for month 1 not sure if any side effects would have kicked in. Only on day 3 of Teva now so we' ll see. As long as they do their job I'm prepared to put up with the side effects though I do realise some people seem to have a tough time on these little pills! Hope you are continuing to keep well. Eileen xx
It will be interesting to find out how you get on with the accord brand. Hope the rash gets better! I think I will try the Sandoz Brand next if I can get it!
My rash started on top of one foot, then on elbows and now it's on my arms, neck , shoulders, hips and behind my knees. Trying not to scratch but it's so itchy, especially at night. Like you I'm not sure what's really causing it but reluctant to start the Accord brand of Letrozole if it's going to make things worse. How long after you started taking the Accord brand did the rash appear?
I've been on Letrozole (Cipla Brand) since June this year. Getting aching joints etc which could put up with, but now have got a really itchy rash, think it's Hives. My BCCN thinks it could be the letrozole and wants me to stop it for a few weeks to see. I don't want to risk this so wondered about changing brands. Just got repeat prescription with Accord Brand but after reading latest thread I'm worried I'll just make worse with this brand. Maybe the Sandoz brand would have been better??. Still getting Herceptin intravenously too...7 still to go. Can anyone advise what's the best brand to avoid getting rash??
I stopped all vitamins glocosamne etc when on Chemo. After all my treatment i spoke with Onc who prescribed Tamoxifen and he said it was fine to start them again. I take Glucosamine and Chondroitin together also omega 3 / Krill oil. I know about it if i forget the Glucosamine. Hope this is helpful.
Take Care Gilly x
Hi susie I take effervescent osteocare and I find they really help holland and Barrett have them one a day love judi
Hi susie I've only been on it since March and I have been experiencing the same I also have such achy joints as well love Judi
You can always ask (insist) on having a different brand. I felt really ill on Accord, hair falling out, itchy, sore mouth and severe pains in my legs and arms and was permanently on pain killers
. I started to take a different brand (Teva in my case) and within days the symptoms had stopped, still get achey joints and my skin is dyrer but apart from that so very much better.
You may have seen on another thread where I had an argument with my local chemist about the brand and it is now noted on my records NOT Accord
As someone else said it's the quality of life.
Incidently I was also recommended by a hairdresser to try Dove Pro AGe shampoo - a bit pricey but it has made a lot of difference to the feel of my hair as well. It is now thicker as well as it is growing back
Yes, I stopped taking them altogether. I had already made up my mind but made an appt to see oncologist and surgeon before I stopped taking them. I was interested in any data on percentages and it seemed to me that the benefits of staying on outweighed the effects it was having on me. Not sure if that makes any sense - I suppose I mean I prefer the quality of life to the possibility of extending my life. Anyway, it will take at least 6 months before the effect of the drug has left my body. Hands still stiff but I think they are improving.
I hope this has helped. Let me know how you get on. Regards Chris
I was on Letrazole for 2 and half years and have recently stopped taking them. During that time I was very giddy, even turning over in bed would make the room spin, and my right hand is so stiff that it is difficult to move it first thing in the mornings. I have been told by my surgeon that it may take a good 6 months before I see an improvement in my hand joints. Has anyone else had similar problems I wonder. Regards Chris
What an expensive drug - I can now see why we get other forms of it.
I went for a another prescription today to find it was Accord. I explained that it didn't suit me so they have ordered Teva and pointed out I need to see GP so it doesn't happen again. It helped that pharmacist said her husband is careful with his drugs (guess not Anastrizole) as he has different side effects for different brands - thank goodness she understood
Thing is I wouldn't mind trying another brand as well just to see if side effects are even less than onTeva
I take Teva and far fewer side effects than Accord and have now had 2 prescriptions of it.
I'm sticking to it unless I find that pharmacy gives me a make that is even better.
I know not to have Accord
Ups and Downs like us all.
just posted on your Marching onwards thread as felt the need to off load a little.
How are you and everyone else I met??
Thinking of you